A set of maxima for arbitrary orders

Yu M. Baryshnikov, E. S. Orlova

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The main asymptotic formula is given for the expected number of maxima transections of the large dimensionality sample for arbitrary orders which are determined on the basis of the special geometrical structures associated with the chosen subsets of reorientations of the d-ordering. theorems are proved that connect the order ratios and the growth degree of the expected dimension of the maxima set. The problem is branched by a set of subclasses interesting by themselves.

Original languageEnglish
Pages (from-to)139-148
Number of pages10
JournalAvtomatika i Telemekhanika
Issue number1
Publication statusPublished - Jan 1 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering

Cite this